Acta Mathematica Vietnamica

Vol. 29 No. 3, 2004

Print
Hoang Tuy,  Minimax theorems revisited
pdf
217
Nguyen Van Quang,  On the weak law of large numbers for adapted sequences in von Neumann algebra
pdf
231
Nguyen Dang Ho Hai and Ton That Tri, Dualities and dimensions of irreducible representations of parabolic subgroups of low degrees
pdf
237
Le Mau Hai, Nguyen Van Khue and Pham Nguyen Thu Trang, Normality of a family of Banach-valued holomorphic maps
pdf
251
Peter Danchev, Commutative group algebra of Pω +n-projective Abelian groups
pdf
259
Nguyen Nang Tam, Some stability results for the semi-affine variational inequality problem
pdf
271
Ha Tien Ngoan and Nguyen Thi Nga, On the Cauchy problem for multidimensional Monge-Ampère equations
pdf
281
Tran Quoc Binh, Some fixed point theorems for mappings of two variables
pdf
299
Le Anh Tuan  and Pham Huu Sach, Existence of solutions of generalized quasivariational inequalities with set-valued maps
pdf
309
You are here: Home Volume 21 - 30